2 doctors weighed in:

I got perceive buspar (buspirone) 15 for anxiety twice a day I get lightheadedness, headaches and a little anxiety.should I stop taking it?

2 doctors weighed in
Dr. Matthew Smith
Psychiatry
1 doctor agrees

In brief: Unclear

Buspirone typically helps with anxiety.
15 mg is not a high dose. But it is possible to get the side effects taht you mention. I think that you and your doctor should try to sort out whether the symptoms are a part of the anxiety, for which you are taking the buspirone; or, whether the symptoms are a side effect.

In brief: Unclear

Buspirone typically helps with anxiety.
15 mg is not a high dose. But it is possible to get the side effects taht you mention. I think that you and your doctor should try to sort out whether the symptoms are a part of the anxiety, for which you are taking the buspirone; or, whether the symptoms are a side effect.
Dr. Matthew Smith
Dr. Matthew Smith
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors